# SDR SIMA20150312007

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,103 hours, 23,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LE HAS CRACK & LT INBD FLAP SKIN BELOW LE CRACKED FROM NR 2 TIRE TREAD SEPARATION.  R & R LT INBD FLAP IAW AMM 27-50-00.  OPS CHECKED GOOD.
